RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1992, Volume 28, Number 12, Pages 2166–2168 (Mi de7991)  

Short Communications

Linearly ordered periodic solutions of the Riccati equation connected with a third-order linear differential equation

M. A. Dobrokhotova

Yaroslavl State University

Full text: PDF file (343 kB)

English version:
Differential Equations, 1992, 28:12, 1805–1807

Bibliographic databases:
UDC: 517.926
Received: 10.11.1988

Citation: M. A. Dobrokhotova, “Linearly ordered periodic solutions of the Riccati equation connected with a third-order linear differential equation”, Differ. Uravn., 28:12 (1992), 2166–2168; Differ. Equ., 28:12 (1992), 1805–1807

Citation in format AMSBIB
\Bibitem{Dob92}
\by M.~A.~Dobrokhotova
\paper Linearly ordered periodic solutions of the Riccati equation connected with a third-order linear differential equation
\jour Differ. Uravn.
\yr 1992
\vol 28
\issue 12
\pages 2166--2168
\mathnet{http://mi.mathnet.ru/de7991}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1217823}
\transl
\jour Differ. Equ.
\yr 1992
\vol 28
\issue 12
\pages 1805--1807


Linking options:
  • http://mi.mathnet.ru/eng/de7991
  • http://mi.mathnet.ru/eng/de/v28/i12/p2166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021